# SDR COMA0760051

- Difficulty date: January 22, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 23,507 hours, 22,180 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermal Switch
- Part number: 124112450
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5141 - TAKEOFF WITH WING AND COWL ANTI-ICE ON, ANTI-ICE DUCT WARNING AT 100 KTS.  MESSAGE EXTINGUISHED AS THRUST REDUCED.  ABORTED TAKEOFF.  REPLACED THERMAL SWITCH AT LEFT WS 250.  NO FURTHER DEFECTS.
